# SDR 98ZZZX3448

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N648DH
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636137
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Drain
- Part number: 58B19891
- Condition: Cracked
- Location: Turbocharger
- Part time: 106 hours
- Component: 46C19839
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TURBO DRAIN WAS DYE-PENETRANT CHECKED.  THE 90 DEGREE WELD ON THE PART SHOWED EVIDENCE OF CRACKING ALONG THE WELD AREA.  SUBMITTER STATES THIS HAS BEEN A PROBLEM IN MORE THAN ONE AIRCRAFT.
